# SDR ABXR2020081000043

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T32005
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER EXTERIOR SURFACE OF THE SKIN, ON THE LEFT HOR. STAB. AT THE T/E, BTW RIB 3 AND RIB 4. REMOVED CORR. FOUND TO BE OUT OF LIMITS IAW B767 SRM 55-10-01 TABLE I WITH LOWEST POINT AT .120. REPAIRED AREA IAW REA 47417REA04.
